On a smooth geometric approach to the dynamics of media with microstructures

Binz, Ernst ; Léon, Manuel de ; Socolescu, Dan

Document Type: Article
Year of publication: 1998
The title of a journal, publication series: Comptes rendus de l'Académie des Sciences / Série 2. Fascicule B, Mécanique
Volume: 326
Issue number: 4
Page range: 227-232
Place of publication: Paris
Publishing house: Elsevier
ISSN: 1287-4620
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik I (N. N.)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item